You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polskie Towarzystwo Matematyczne
Commentationes Mathematicae
1989/28/2
Issue
1989/28/2
Journal:
Commentationes Mathematicae
Year:
1989
Volume:
28
Number:
2
Articles
295-304
On the univalent subordination chains of holomorphic mappings in Banach spaces
T. Poreda
305-330
Forms and mappings. III. Regular m-applications
A. Prószyński
A theorem of the Romanovski type for double singular integrals
S. Siudut
Abelian group of automorphisms of compact non-orientable Klein surfaces with boundary
G. Gromadzki
Continuité modulaire des fonctions d’un sous-espace d’Orlicz (I)
M. Toure
Difference methods for nonlinear parabolic differential-functional systems with initial boundary conditions of the Neumann type
Z. Kamont
M. Kwapisz
On a conjecture of J. Zinn
P. Hitczenko
On
|
N
¯
,
p
n
|
summability of some numerical series
H. Bor
On categorically related topologies and almost continuity
M. Wilhelm
On feeble
T
1
-continuity and feeble
T
1
-cliquisheness of multivalued
M. Przemski
On interpretation of nonlinear operators
L. Maligranda
On some dense subspaces of topological linear spaces. II
L. Drewnowski
Z. Lipecki
On some semilinear integro-differential equation of parabolic type
H. Ugowski
On the absolute and strong summability of numerical and orthogonal series by the methods connected with the Dirichlet problem for an elliptic domain
B. Firlej
L. Rempulska
On the complex convexity of Orlicz-Musielak sequence spaces
WuCong-xi WuCong-xin
SunHui-yin SunHui-ying
On the summability methods connected with the Dirichlet problem for an elliptic domain
T. Markiewicz
L. Rempulska
Some estimations for Fourier transforms
A. Musielak
Some properties of decompositions of a commutative group
Z. Kоminek
Zwei Existenzsätze für gewöhnliche Differentialgleichungen in Banachräumen
S. Schmidt